# SDR VNAA2016081100007

- Difficulty date: August 11, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N551NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15327
- Aircraft time: 4,747 hours, 4,402 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Fitting
- Part number: CC69010080
- Condition: Gouged
- Location: Keel Beam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE WAS DISCOVERED ON THE KEEL BEAM AFT FITTING.  MAINTENANCE REMOVED DAMAGE IAW REPAIR ENGINEERING ORDER.
